Alert archive / Georgia / Severe Thunderstorm Warnings in 2009
Severe Thunderstorm Warning 286, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at May 16, 2009, 3:20 PM EDT for Dooly County, Macon County, Georgia. It was in force for 25 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 16, 2009, 3:20 PM EDT (19:20 UTC)
- Expired
- May 16, 2009, 3:45 PM EDT
- In force
- 25 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
Counties Dooly County, GA, Macon County, GA
The radar
The Robins AFB radar (KJGX), 65 km from the middle of the area, began a volume at 19:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 7.3 hours before the alert went out and 129 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 588 J/kg
- Mixed-layer CIN
- -11 J/kg
- Mixed-layer LCL
- 509 m above ground
- 0-6 km bulk shear
- 10 kt
- 0-1 km storm-relative helicity
- 49 m²/s²
- 0-3 km storm-relative helicity
- 37 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS52 KFFC 161920
SVRFFC
GAC093-193-161945-
/O.NEW.KFFC.SV.W.0286.090516T1920Z-090516T1945Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
320 PM EDT SAT MAY 16 2009
THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN DOOLY COUNTY IN CENTRAL GEORGIA
EASTERN MACON COUNTY IN WEST CENTRAL GEORGIA
* UNTIL 345 PM EDT
* AT 318 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZED HAIL...AND
DAMAGING WINDS UP TO 60 MPH. THIS STORM WAS LOCATED NEAR
DOOLING...MOVING NORTHEAST AT 15 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
MONTEZUMA AND FIVE POINTS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.
&&
LAT...LON 3227 8412 3245 8393 3240 8385 3238 8383
3237 8385 3236 8385 3234 8384 3229 8384
3229 8377 3215 8397
TIME...MOT...LOC 1920Z 225DEG 11KT 3227 8396
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at May 16, 3:18 PM EDT, 2 minutes earlier.
Area forecast discussion, May 16, 3:18 PM EDT, 2 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 318 PM EDT SAT MAY 16 2009 .SHORT TERM /TONIGHT THROUGH MONDAY NIGHT/... COLD FRONT EXTENDING ACROSS THE MISSISSIPPI RIVER VALLEY THIS AFTERNOON WILL MOVE INTO NORTH GEORGIA TONIGHT...AND ACROSS THE REMAINDER OF NORTH AND CENTRAL GEORGIA ON SUNDAY. WIDESPREAD SHOWERS AND THUNDERSTORMS HAVE DEVELOPED TODAY IN THE UNSTABLE AIRMASS ACROSS GEORGIA AHEAD OF THE FRONT. CONVECTIVE DEVELOPMENT IS BEING AIDED BY A WEAK SHORTWAVE MOVING ACROSS THE STATE. CONVECTIVE ACTIVITY ACROSS FAR NORTHERN GEORGIA APPEARS TO BE HINDERED THIS AFTERNOON BY SLIGHTLY LOWER DEWPOINTS NORTH OF ONGOING CONVECTION...AS WELL AS MID/HIGH-LEVEL CLOUDS BLOWING NORTHWARD OFF THE CONVECTION. EXPECT PRECIPITATION TO INCREASE ACROSS NORTH GEORGIA LATE THIS AFTERNOON INTO THE EVENING HOWEVER...AS FRONT PROVIDES AN ADDITIONAL FORCING MECHANISM. A SHORTWAVE NOTED ON THE 12 UTC UPPER AIR ANALYSIS ACROSS THE ARKLATEX REGION MAY PROVIDE SOME ADDITIONAL FORCING FOR SHOWERS AND THUNDERSTORM DEVELOPMENT ACROSS NORTH GEORGIA TONIGHT. ADDED MENTION OF LOCALLY HEAVY RAIN FOR MOST OF NORTH AND CENTRAL GEORGIA THIS EVENING AS PRECIPITABLE WATER VALUES NEAR 1.80 INCHES AND THETA-E RIDGE/HIGHER 850MB DEWPOINTS JUST AHEAD OF THE FRONTAL BOUNDARY MOVE INTO GEORGIA. ANY SEVERE THUNDERSTORMS SHOULD REMAIN ISOLATED DUE TO LACK OF SUFFICIENT WIND SHEAR (O-6 KM BULK SHEAR OF 10 KNOTS)...AND SHOULD BE PULSE IN NATURE. THE FRONTAL BOUNDARY WILL MOVE TO CENTRAL/SOUTHERN GEORGIA BY LATE SUNDAY AFTERNOON. GFS/ECMWF INDICATING THE POTENTIAL FOR WEAK CYCLOGENESIS TO OCCUR ALONG THE BOUNDARY ACROSS EXTREME SOUTHERN GA/NORTHERN FL LATE SUNDAY...SLOWING THE MOVEMENT OF THE BOUNDARY. THIS WILL ALSO KEEP RELATIVELY HIGH POPS IN PLACE ACROSS MUCH OF THE CWA...PARTICULARLY CENTRAL GEORGIA...THROUGH SUNDAY EVENING...AND POSSIBLY INTO MONDAY. RELATIVELY STRONG HIGH PRESSURE AT THE SURFACE WILL MOVE FROM THE OHIO VALLEY INTO THE MID-ATLANTIC STATES BY LATE MONDAY...SETTING UP THE POTENTIAL FOR A HYBRID COLD AIR DAMMING EVENT. GFS SEEMS TO DEPICT THIS SCENARIO WELL WITH THERMAL TROUGH AT 850MB SHOWN EAST OF THE APPALACHIANS...ACROSS THE TYPICAL CAD REGION. GENERALLY STAYED CLOSE TO MOS GUIDANCE FOR MIN/MAX TEMPERATURES THROUGH THE SHORT-TERM PERIOD...WITH A FEW MINOR ADJUSTMENTS TO MIN TEMPS WHERE RAIN-COOLED TEMPERATURES ARE LIKELY. TEMPERATURES FORECASTS BECOME A LITTLE MORE DIFFICULT BY MONDAY AS POSSIBLE CAD SCENARIO BEGINS. CONSENSUS AMONG GUIDANCE FOR MAX TEMPERATURES ON MONDAY HAS NOW TRENDED TOWARDS COOLER TEMPERATURES...ALTHOUGH AM RELUCTANT TO GO TOO COOL GIVEN THAT SUFFICIENT MOISTURE FOR CLOUD COVER TO DEVELOP MAY BE LACKING. .LONG TERM /TUESDAY THROUGH SATURDAY/... GFS/ECMWF ARE STILL DEPICTING THE DEVELOPMENT OF A LOW-PRESSURE AREA ACROSS THE SOUTHEAST GULF OF MEXICO BY MID-WEEK...IN ASSOCIATION WITH THE TAIL END OF THE FRONTAL BOUNDARY. THIS LOW- PRESSURE SYSTEM...POSSIBLY TROPICAL IN NATURE...IS PROGGED TO DRIFT SLOWLY WESTWARD THROUGH THURSDAY BEFORE POSSIBLY MAKING A TURN TO THE NORTH AND MOVING ONSHORE ACROSS THE CENTRAL GULF COAST BY FRIDAY OR SATURDAY (GFS IS QUICKER WITH THE SYSTEM WHILE THE ECMWF IS SLOWER). MODEL CONSENSUS DOES SEEM TO BE INCREASING WITH RESPECT TO THE DEVELOPMENT OF THIS SYSTEM...AND THERE IS AT LEAST THE POTENTIAL FOR PORTIONS OF THE FORECAST AREA TO BE AFFECTED BY PRECIPITATION ASSOCIATED WITH THIS SYSTEM LATE IN THE WEEK. PRIOR TO THE ARRIVAL OF PRECIPITATION ASSOCIATED WITH THIS SYSTEM...THE MIDDLE OF THE WEEK SHOULD BE DRY WITH RELATIVELY COOL TEMPERATURES ASSOCIATED WITH CONTINUED EASTERLY FLOW. && .PRELIMINARY POINT TEMPS/POPS... ATHENS 63 72 48 70 44 / 80 80 40 10 5 ATLANTA 62 67 50 69 47 / 80 60 30 5 5 BLAIRSVILLE 59 59 44 68 39 / 90 50 20 5 5 CARTERSVILLE 59 67 44 71 43 / 80 40 20 5 5 COLUMBUS 66 76 53 74 51 / 60 80 40 10 5 GAINESVILLE 60 65 48 68 46 / 80 60 30 5 5 MACON 66 78 52 72 47 / 70 80 50 20 5 ROME 60 68 45 72 44 / 90 40 10 5 5 PEACHTREE CITY 62 70 51 71 41 / 80 70 30 5 5 VIDALIA 67 81 53 68 48 / 60 80 70 40 20 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && 22
Hazardous weather outlook, May 16, 11:30 AM EDT, 3 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1130 AM EDT SAT MAY 16 2009 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-170900- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 1130 AM EDT SAT MAY 16 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. SCATTERED SEVERE THUNDERSTORMS POSSIBLE ACROSS NORTH GEORGIA AND ISOLATED SEVERE THUNDERSTORMS POSSIBLE ACROSS CENTRAL GEORGIA... THIS AFTERNOON AND EVENING. .SYNOPSIS... A COLD FRONT WILL MOVE TO NORTH GEORGIA THIS EVENING AND TO CENTRAL GEORGIA SUNDAY MORNING. .PRIMARY HAZARDS... THE PRIMARY HAZARD FROM THUNDERSTORMS WILL BE GUSTY WINDS...HAIL AND LIGHTNING. HEAVY RAIN WILL ALSO BE POSSIBLE. THE MOST LIKELY LOCATION FOR SEVERE THUNDERSTORMS WILL BE NORTH OF ATLANTA AND ATHENS...THIS AFTERNOON AND EVENING. HOWEVER...SCATTERED TO NUMEROUS THUNDERSTORMS MAY CONTINUE WELL INTO SATURDAY NIGHT. .DISCUSSION... A MOIST AIRMASS WILL CONTINUE OVER THE AREA TODAY. THE AIRMASS WILL BECOME INCREASINGLY UNSTABLE THIS AFTERNOON WITH CAPES OF 1500 TO 2000 AND LIFT INDICES OF MINUS 4 TO MINUS 7. THIS WILL ALLOW A FEW STORMS TO BECOME SEVERE AS A COLD FRONT APPROACHES THE AREA. AN INHIBITING FACTOR FOR SEVERE THUNDERSTORM DEVELOPMENT WILL BE THE LACK OF VERTICAL WIND SHEAR. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THERE IS A CHANCE OF THUNDERSTORMS ACROSS THE AREA ON SUNDAY. THERE IS A CHANCE OF THUNDERSTORMS OVER PARTS OF CENTRAL GEORGIA ON MONDAY...AND AGAIN ON WEDNESDAY THROUGH FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD REMAIN ALERT FOR POSSIBLE ACTIVATION THIS AFTERNOON. EMERGENCY MANAGERS SHOULD MONITOR THE SITUATION.
In the hours before
Special weather statement, May 16, 2:44 PM EDT, 36 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 244 PM EDT SAT MAY 16 2009 GAZ104-105-161930- 244 PM EDT SAT MAY 16 2009 ...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL AND 45 MPH WINDS IN SUMTER AND DOOLY COUNTIES UNTIL 330 PM EDT... AT 244 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS FROM METHVINS TO SUMTER...MOVING EAST AT 10 MPH. THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS THEY MOVE ACROSS SUMTER AND DOOLY COUNTIES THROUGH 330 PM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE SUMTER...HUNTINGTON...NEW ERA... PENNINGTON...METHVINS...LAMAR...LESLIE...FLINT RIVER WMA...DRAYTON... COBB AND DESOTO. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS. SIGNIFICANT WEATHER ALERTS ARE ISSUED WHEN WINDS UP TO 57 MPH ARE EXPECTED...HAIL IS EXPECTED TO BE LESS THAN THE SIZE OF PENNIES...OR SIGNIFICANT CLOUD-TO-GROUND LIGHTNING IS EXPECTED.
Special weather statement, May 16, 2:51 PM EDT, 29 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 251 PM EDT SAT MAY 16 2009 GAZ072-082-083-161945- 251 PM EDT SAT MAY 16 2009 ...SIGNIFICANT WEATHER ALERT FOR SMALL HAIL AND 35 MPH WINDS IN TWIGGS...BIBB AND JONES COUNTIES UNTIL 345 PM EDT... AT 250 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER CROSS KEYS...AND MOVING NORTHEAST AT 15 MPH. PEA SIZED HAIL...WIND GUSTS OF 35 MPH...BRIEF HEAVY RAIN AND OCCASIONAL CLOUD TO GROUND LIGHTNING ARE LIKELY AS THIS STORM MOVES ACROSS TWIGGS...BIBB AND JONES COUNTIES THROUGH 345 PM EDT. SOME LOCATIONS IN THE PATH OF THE STORM INCLUDE FRANKLINTON... WESLEYAN... ARKWRIGHT... RUTLAND...PAYNE CITY...MACON...CROSS KEYS... GRISWOLDVILLE... POSTELL... CLINTON... MOUNTAIN SPRINGS...AND JAMES.
Special weather statement, May 16, 2:56 PM EDT, 24 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 256 PM EDT SAT MAY 16 2009 GAZ081-161945- 256 PM EDT SAT MAY 16 2009 ...SIGNIFICANT WEATHER ALERT FOR SMALL HAIL...HEAVY RAIN AND 35 MPH WINDS IN CRAWFORD COUNTY UNTIL 345 PM EDT... AT 255 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER LEE POPE...AND MOVING NORTHEAST AT 20 MPH. PEA SIZED HAIL... WIND GUSTS OF 35 MPH... BRIEF HEAVY RAIN... AND OCCASIONAL CLOUD TO GROUND LIGHTNING ARE LIKELY AS THIS STORM MOVES ACROSS CRAWFORD COUNTY THROUGH 345 PM EDT. SOME LOCATIONS IN THE PATH OF THE STORM INCLUDE HORNS...LEE POPE...KNOXVILLE...ROBERTA... MUSELLA...FRIENDSHIP...SANDY POINT AND JACK BROWN ESTATES.
Special weather statement, May 16, 3:03 PM EDT, 17 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 303 PM EDT SAT MAY 16 2009 GAZ060-161945- 303 PM EDT SAT MAY 16 2009 ...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL AND 35 MPH WINDS IN PUTNAM COUNTY UNTIL 345 PM EDT... AT 303 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER PHOENIX...AND MOVING NORTHEAST AT 15 MPH. PEA SIZED HAIL... WIND GUSTS OF 35 MPH... BRIEF HEAVY RAIN... AND OCCASIONAL CLOUD TO GROUND LIGHTNING ARE LIKELY AS THIS STORM MOVES ACROSS PUTNAM COUNTY THROUGH 345 PM EDT. SOME LOCATIONS IN THE PATH OF THE STORM INCLUDE WARFIELD...ROCK EAGLE 4-H CENTER... EATONTON... ROCKVILLE AND PHOENIX.
Special weather statement, May 16, 3:11 PM EDT, 9 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 311 PM EDT SAT MAY 16 2009 GAZ093-095-105-162000- 311 PM EDT SAT MAY 16 2009 ...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL AND 45 MPH WINDS IN MACON...HOUSTON AND DOOLY COUNTIES UNTIL 400 PM EDT... AT 310 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER DOOLING...MOVING NORTHEAST AT 15 MPH. THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS IT MOVES ACROSS MACON...HOUSTON AND DOOLY COUNTIES THROUGH 400 PM EDT. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE FLINT RIVER WMA...DOOLING... BYROMVILLE...MONTEZUMA...OGLETHORPE...FIVE POINTS AND HENDERSON. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS. SIGNIFICANT WEATHER ALERTS ARE ISSUED WHEN WINDS UP TO 57 MPH ARE EXPECTED...HAIL IS EXPECTED TO BE LESS THAN THE SIZE OF PENNIES...OR SIGNIFICANT CLOUD-TO-GROUND LIGHTNING IS EXPECTED.
Special weather statement, May 16, 3:17 PM EDT, 3 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 317 PM EDT SAT MAY 16 2009 GAZ106-162000- 317 PM EDT SAT MAY 16 2009 ...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL AND 45 MPH WINDS IN CRISP COUNTY UNTIL 400 PM EDT... AT 316 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER RAINES...MOVING NORTHEAST AT 15 MPH. THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS IT MOVES ACROSS CRISP COUNTY THROUGH 400 PM EDT. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE GEORGIA VETERANS MEMORIAL STATE PARK...RAINES... WENONA...CORDELE...EAST CRISP...TREMONT AND HATLEY. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS. SIGNIFICANT WEATHER ALERTS ARE ISSUED WHEN WINDS UP TO 57 MPH ARE EXPECTED...HAIL IS EXPECTED TO BE LESS THAN THE SIZE OF PENNIES...OR SIGNIFICANT CLOUD-TO-GROUND LIGHTNING IS EXPECTED.
The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 15, 8:16 PM EDT | Severe Thunderstorm Warning | FFC | White | 44 min |
| May 15, 8:24 PM EDT | Severe Thunderstorm Warning | FFC | Carroll, Douglas | 51 min |
| May 15, 8:26 PM EDT | Severe Thunderstorm Warning | FFC | Cobb | 34 min |
| May 15, 8:41 PM EDT | Severe Thunderstorm Warning | FFC | Murray, Whitfield | 30 min |
| May 15, 8:54 PM EDT | Severe Thunderstorm Warning | FFC | Bartow, Cherokee, Cobb | 36 min |
| May 15, 9:20 PM EDT | Severe Thunderstorm Warning | FFC | Bartow, Cherokee | 40 min |
| May 15, 9:26 PM EDT | Severe Thunderstorm Warning | FFC | Carroll, Haralson, Paulding | 34 min |
| May 16, 11:44 AM EDT | Flash Flood Warning | FFC | Heard | 3 hr |
| May 16, 1:14 PM EDT | Severe Thunderstorm Warning | FFC | Dodge, Wilcox | 31 min |
| May 16, 1:40 PM EDT | Severe Thunderstorm Warning | FFC | Dodge, Telfair | 50 min |
| May 16, 1:47 PM EDT | Severe Thunderstorm Warning | FFC | Pulaski, Wilcox | 43 min |
| May 16, 3:00 PM EDT | Severe Thunderstorm Warning | FFC | Sumter | 45 min |
| May 16, 4:42 PM EDT | Severe Thunderstorm Warning | FFC | Warren | 48 min |
| May 16, 7:20 PM EDT | Severe Thunderstorm Warning | FFC | Muscogee | 25 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2009Every severe thunderstorm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.